| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the versa dial head impactor tip fractured in half as surgeon impacted versa dial head into stem.All pieces were recovered and no delay to case or impact to patient.Attempts have been made and there is no further information at this time.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Cmp-(b)(4).Reported event was confirmed as visual examination of the provided photograph identified that the impactor tip has broken.Device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.